Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Given a diet. On evion and vitamin C. Is it okay to eat so many tablets?

Hi..I ve started going to the gym since 4 months but there have been no results. So my gym dietician has given me a diet which includes whey protein 1/2 a scoop 3 times a day, 1 supradyn multivitamin ,1 veba plus calcium & minerals, 1 celin vitamin C 500mg and Evion Vit E it good to take so many tablets when you are already using whey protein? Actually my main reason of joining gym is to loose inches..My weight is 56 kg.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Madhura,
Thanks for query.
You have not mentioned your age.
If you are young then 56 kg weight is not more.
I do not see any requirement of the plenty of medicines advised by your dietician.
You have mentioned to loose inches i.e. reducing your height and if it is so one can not decrease his height.
Do gym regularly and go for physical exercise.This will keep you fit physically.
Avoid fat and carbohydrate in your diet.
Take plenty of green veggies.
Ok and bye.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor